# SDR ASAA2015051211708

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,049 hours, 1,329 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE.  ACFT GROUNDED. NO HISTORY LAST 30 DAYS PERFORMED FIM 34-61, TASK 836 & RT FMC RESET.  GROUND FUNCTIONAL TESTS PASSED.
